MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPOCKETRADIANTRADIANTCOMPAKREG+SUPERUNSCNT28CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPOCKETRADIANTRADIANTCOMPAKREG+SUPERUNSCNT28CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 432524301911 05:25
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
When removing product the string tried to detach.Cotton also shredded [device breakage] case narrative: consumer reported via email that the tampon string tried to detach during removal.No injury was reported.
 
Event or Problem Description
When removing product, the string tried to detach.Cotton also shredded [device breakage].Case narrative: consumer reported via email that the tampon string tried to detach during removal.No injury was reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
When removing product, the string tried to detach.Cotton also shredded [device breakage] case narrative: consumer reported via email that the tampon string tried to detach during removal.No injury was reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description

Brand Name
TAMPAXTAMPONSPOCKETRADIANTRADIANTCOMPAKREG+SUPERUNSCNT28CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key21459814
Report Number1219109-2025-00058
Device Sequence Number20730770
Product Code HEB
UDI-Device Identifier00073010713246
UDI-Public(01)00073010713246
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K133244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number432524301911 05:25
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/31/2025
07/01/2025
07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale